U.S. doctors online nowAsk doctors free
KY
A 32-year-old female asked:

Time to time i get itchy rashes around my joints. i can go a year without it happening. benadryl (diphenhydramine) helps it to go away. any ideas what could cause this?

1 doctor answer2 doctors weighed in
Dr. Norma Jo Waxman
Family Medicine 34 years experience
Depends: This could be a reaction to a soap or laundry detergent. You may want to avoid TIDE and ALL. this could also be a sign of arthritis if you have the rash and joint pain at the same time. . Next time you get this rash you should see your medical provider.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 12, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.